A quaternionic reformulation of the Maxwell equations for chiral media is proposed. Integral representations for solutions are constructed. A complete solution of the extendability problem for the electromagnetic fields in chiral media is obtained. Maxwell's equations for inhomogeneous chiral media are studied also and some classes of solutions for slowly changing media are obtained.
Cite this article
Vladislav V. Kravchenko, H. Oviedo, On a Quaternionic Reformulation of Maxwell's Equations for Chiral Media and its Applications. Z. Anal. Anwend. 22 (2003), no. 3, pp. 569–589DOI 10.4171/ZAA/1163